# SDR EISA95283

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS .5 INCH LONG, FS 700, LBL3, AT RBL 3 EXTERNAL SKIN.  REPAIRED SKIN PER SRM 53-30-3.  (M)
